Geological Literature
Sur Non-lineaires Oscillations de Seismographe Vertical (Pour grand tremblement de terre)
ICHIKAWA M.
item | description |
---|---|
Title | Sur Non-lineaires Oscillations de Seismographe Vertical (Pour grand tremblement de terre) |
Authors | ICHIKAWA M. |
Data name | Quarterly Journal of Seismology |
Volume | 19 |
Num | 3-4 |
Page | 81-87 |
Year | 1955 |
Publisher | Central Meteorological Observatory |
Language | JA |
Abstract language | FR |
GEOLIS URL | https://darc.gsj.jp/archives/detail?cls=geolis&pkey=88801072 |
@id | https://gbank.gsj.jp/ld/resource/geolis/88801072 |